Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Meaning of Completeness

Garrett Birkhoff
Annals of Mathematics
Second Series, Vol. 38, No. 1 (Jan., 1937), pp. 57-60
Published by: Annals of Mathematics
DOI: 10.2307/1968509
Stable URL: http://www.jstor.org/stable/1968509
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Meaning of Completeness
Preview not available

Page Thumbnails

  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60